Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Truncation errors in two Chebyshev series approximations

Author: David Elliott
Journal: Math. Comp. 19 (1965), 234-248
MSC: Primary 65.20
MathSciNet review: 0181084
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.20

Retrieve articles in all journals with MSC: 65.20

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society